# SDR F3LA00233

- Difficulty date: August 25, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545875470
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTIN REPORTED 1 INCH CRACK IN WEB AT STATION 184 WL 235 LBL 15.  MAINTENANCE REPAIRED WEB PER SRM 51-40-2.  (M)
